# SDR USAA011098

- Difficulty date: August 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME OUTER CHORD 1 INCH, BS 597, 6 INCHES BELOW 17L ON AFT SIDE OF FRAME.  REMOVED AND REPLACED PART WITH PART NR 1126923 PER SRM 51-30-2.  (M)
